I am a 26 year-old healthy female. Until recently, I have had no history of an illness. I had no circulatory, or neurological issues. However, for about two months I have been experiencing a range of intermittent symptoms:
- Initially, I began experiencing a general numbness in my lower legs. I had full range of motion, sensitivity to heat/cold/touch/pain, but it was an overall feeling of heaviness and weakness. There was never any tingling. I saw a doctor after a few days and was referred to a neurologist. The general nerve sensitivity test was normal all over my body.
- The numbness spread over the course of a few days to my upper legs as well, and my arms. Again, it was more of a tired/heavy feeling. This began to dissipate after about 2.5 weeks. I had a brain MRI, the results of which were normal.
- I was relatively symptom-less for a few days, and then I began to notice that when I laid flat on my back or reclined on my back (at an angle, like on a couch) my hands would slowly become numb and eventually start to tingle. This was always easily remedied by moving positions to my side or sitting up. It seemed like a circulatory issue, but one would expect that lying flat on one's back would be one of the least-restrictive positions for circulation.
- Recently the tingling in my hands has been less frequent, even when lying on my back. I had a second brain MRI, the results of which were also normal.
- This morning my left thumb began twitching involuntarily. I can stop it by tensing the muscle or applying pressure with the thumb to something. Coincidentally, I am actually going in for a spinal cord MRI this evening. Because all my symptoms had been decreasing I was beginning to wonder if whatever had been going on had simply passed, but now I am (of course) getting concerned again.
Does anyone have any similar experiences or suggestions as to what may be going on?
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?